# SDR SWAA2019030530284

- Difficulty date: February 24, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 42,807 hours, 21,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Fitting
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR MOUNTING CLIP LOOSE.  ADJUSTED CLIPS PER SIP.
